RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2019, Volume 83, Issue 5, Pages 107–148 (Mi izv8839)  

Distribution of rational points on the circle of unit radius

M. A. Koroleva, A. V. Ustinovb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Pacific National University, Khabarovsk

Abstract: We obtain an expression for the density of the distribution of the lengths of arcs connecting neighbouring rational points on the unit circle with denominators not exceeding a given bound.

Keywords: Farey fractions, Pythagorean triples, unit circle, density of a distribution.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS 18-01
Russian Science Foundation 18-41-05001
When writing this work, the first author was supported by the Programme of the Presidium of the Russian Academy of Sciences no. 01 “Fundamental Mathematics and its Applications” (grant PRAS 18-01). The research of the second author (§ 3) was funded by a grant from the Russian Science Foundation (project no. 18-41-05001).


DOI: https://doi.org/10.4213/im8839

Full text: PDF file (803 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2019, 83:5, 1008–1049

UDC: 511.321
MSC: Primary 14G05; Secondary 11B83, 11N60, 62E20, 97K60
Received: 05.07.2018

Citation: M. A. Korolev, A. V. Ustinov, “Distribution of rational points on the circle of unit radius”, Izv. RAN. Ser. Mat., 83:5 (2019), 107–148; Izv. Math., 83:5 (2019), 1008–1049

Citation in format AMSBIB
\Bibitem{KorUst19}
\by M.~A.~Korolev, A.~V.~Ustinov
\paper Distribution of rational points on the circle of unit radius
\jour Izv. RAN. Ser. Mat.
\yr 2019
\vol 83
\issue 5
\pages 107--148
\mathnet{http://mi.mathnet.ru/izv8839}
\crossref{https://doi.org/10.4213/im8839}
\transl
\jour Izv. Math.
\yr 2019
\vol 83
\issue 5
\pages 1008--1049
\crossref{https://doi.org/10.1070/IM8839}


Linking options:
  • http://mi.mathnet.ru/eng/izv8839
  • https://doi.org/10.4213/im8839
  • http://mi.mathnet.ru/eng/izv/v83/i5/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:146
    References:11
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019